# SDR SWAA2016021649074

- Difficulty date: February 3, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 42,041 hours, 24,429 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE INBD FLAP SEAL ABOVE SAIL INBD OF RIB REFLECTOR, FWD ANGLE CRACKED.  R & R ANGLE IAW DWG.
